中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Quantum spectra and classical orbits in two-dimensional equilateral triangular billiards
作者: Lin, SL ;  Gao, F ;  Hong, ZP ;  Du, ML
刊名: CHINESE PHYSICS LETTERS
出版日期: 2005
卷号: 22, 期号:1, 页码:9-11
关键词: PERIODIC-ORBITS ;  MAGNETIC-FIELD ;  IONIZATION ;  ELECTRONS ;  ATOMS ;  WELL
学科分类: Physics
通讯作者: Lin, SL , Shanghai Jiao Tong Univ, Dept Phys, Jinan 250014, Peoples R China.
部门归属: Shanghai Jiao Tong Univ, Dept Phys, Jinan 250014, Peoples R China; Shandong Agr Univ, Div Phys, Tai An 271000, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: We study the correspondence between quantum spectra and classical orbits in the equilateral triangular billiards. The eigenstates of such systems are not separable functions of two variables even though the problem is exactly solvable. We calculate the Fourier transform of a quantum spectral function and find that, the positions of the peaks match well with the lengths of the classical orbits. This is another example Showing that the quantum spectral function provides a bridge between quantum and classical mechanics.
收录类别: SCI
WOS记录号: WOS:000226505800003
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13909
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Quantum spectra and classical orbits in two-dimensional equilateral triangular billiards.pdf(214KB)----开放获取View Download

Recommended Citation:
Lin, SL,Gao, F,Hong, ZP,et al. Quantum spectra and classical orbits in two-dimensional equilateral triangular billiards[J]. CHINESE PHYSICS LETTERS,2005,22(1):9-11.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Lin, SL]'s Articles
 [Gao, F]'s Articles
 [Hong, ZP]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Lin, SL]‘s Articles
 [Gao, F]‘s Articles
 [Hong, ZP]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Quantum spectra and classical orbits in two-dimensional equilateral triangular billiards.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace